# SDR SWAA2021112340105

- Difficulty date: November 3, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 242UF HAS FIBERS PULLED OFF SEVERAL PLACES ON TOP. / REPAIRED DAMAGE TO UPPER SURFACE FLOOR BOARD 242UF IAW SRM 53-00-50-2R-0 REPAIR GENERAL SRM 53-00-50-2R-1 REPAIR 1 TAP TEST GOOD
